# SDR CA980325036

- Difficulty date: March 17, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 11,896 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: LM345
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN)  INTERMITTENT RIGHT MAIN GEAR GREEN LIGHT ON APPROACH TO LAND.  DOWN SWITCH REPLACED.
